# SDR 7AJA20150219011

- Difficulty date: February 17, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N588SA
- Make and model: Beech C90
- Aircraft serial: LJ1588
- Aircraft time: 7,532 hours, 11,167 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Powerpack
- Part number: 9938800215
- Part serial: 556
- Condition: Faulty
- Location: Hydraulic Sys
- Part time: 45 hours, 77 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT WAS ON FINAL APPROACH WHEN DURING LG EXTENSION THE SYS CB TRIPPED DURING THE FINAL PHASE OF THE EXTENSION CYCLE.  THE LG EMER HAND PUMP WAS UTILIZED TO FINISH THE GEAR EXTENSION LOCK.  THE GEAR DOWN WAS CONFIRMED BY THREE GREEN INDICATION LIGHTS.  THE ACFT LANDED WITHOUT FURTHER ISSUES.  UPON FURTHER INVESTIGATION IT WAS DETERMINED THAT A FAULTY POWER PACK WAS THE CAUSE.
